# SDR SWIA201541125

- Difficulty date: April 8, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 29,877 hours, 25,297 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER PANEL 699CB IS CHAFED.  FOUND OUT OF LIMITS OF REO. PANEL REMOVED AND INNSTALLED NEW.
